# SDR USAAF00021

- Difficulty date: February 26, 2000
- Submitted: April 5, 2000
- Operation: Air carrier
- Aircraft: N861US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11297
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IND - THE AFT SECTION OF FIRST CLASS FLOOR FLEX EMERGENCY EXIT LIGHT WAS INOPERATIVE.  MAINTENANCE REPAIRED BROKEN WIRES, OPS CHECKED GOOD.  (M)
